Viber/Whatsapp:+8615512139310 Email: kidneyservice@hotmail.com | Sitemap | RSS

Kidney Service China has always thrived on word of mouth. Our patients are our best advocates. read more

Whether you're a kidney disease patient or a doctor, we look forward to your visit.read more

Type your question and click GO. See the tips from experts for your own conditions. read more

What does each kidney disease treatment feel like? Find the best answer here.

Clean, quiet and well-equipped ward is always the best choice for patient.

Want more details about treatment efficiency and service quality? Read their stories!

Worried about inpatient life in an oversea hospital? Click here and find the truth!

IgA Nephropathy: Why I Have Diarrhea after Dialysis

IgA Nephropathy: Why I Have Diarrhea after DialysisIgA Nephropathy is an autoimmune disease. Twenty-five percent of people with this kidney disease develop End-Stage Renal Disease where dialysis is needed. Some patients on dialysis may experience problem of diarrhea. Why?

Diarrhea refers to loose, watery stools that occur more frequently than usual. It often means more frequent trips to the toilet and a great volume of stool. For IgA Nephropathy patients on dialysis, they may experience this problem due to the following reasons:

Diabetes. Diabetes may lead to slow movement of food through the intestine, causing the growth of bacteria and leading to diarrhea. In addition, sugar-free foods and medications often contain sorbitol, which can result in diarrhea.

▪ Food allergies or food poisoning. This may include allergies to milk foods, or bacteria from spoiled food like E. Coli or salmonella.

▪ Medicines or antibiotics. Antibiotics may be prescribed in order to wipe out the 'good' bacteria in the intestine, which can cause diarrhea. Some medications have this problem as a side effect, or may cause this problem from mixing with other medications.

▪ Alcohol. It can often lead to diarrhea because of poor vitamin and mineral absorption, and can cause faster movement of foods through the intestine.

These are common factors that may cause diarrhea in IgA Nephropathy patients on dialysis. After confirming the cause, treatment can be taken to eliminate this problem. Consult our online doctor if you cannot narrow down the reason for your problem. Or, you can email us at kidneyservice@hotmail.com. Glad to share advice!

  • Tag: IgA Nepropathy Basics
  • previous:IgA Nephropathy: Weak Legs after Long Time on Dialysis
    next:IgA Nephropathy: Chances of Having a Remission without Treatment

    Leave your question here, so kidney experts will give you the answer in 24 hours.

    Full Name:
    Gender:
    Age:
    Kidney Disease:
    Country:
    Email: *
    Phone Number:
    Skype:
    Whatsapp:
    Viber:
    Disease Description:
    Medical Report:


    Make an Appointment with Our Renal Expert Team in Your Country